Texas, 2006

Tornado and Flash Flood in Texas, May 10, 2006

May 10, 2006 · NWS CRP · 38 events in 13 counties and zones

The atmosphere became extremely unstable across South Texas during the afternoon of May 10th, ahead of a slow moving cold front. Temperatures ahead of the front climbed into the low 100s, and RUC analysis indicated MLCAPES exceeding 5000 J/KG across the Middle Texas Coastal Plains.

Where it happened

Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
38

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS CRP wrote it up.

The atmosphere became extremely unstable across South Texas during the afternoon of May 10th, ahead of a slow moving cold front. Temperatures ahead of the front climbed into the low 100s, and RUC analysis indicated MLCAPES exceeding 5000 J/KG across the Middle Texas Coastal Plains. Rapid thunderstorm development began around 21Z, as the cap eroded, cold front moved into the region, and sea-breeze boundary began to push inland.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at May 10, 9:07 AM CST, 2 hours 53 minutes earlier.

Area forecast discussion, May 10, 9:07 AM CST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1007 AM CDT WED MAY 10 2006

.UPDATE...A VERY UNSTABLE BUT VERY STRONGLY CAPPED ENVIRONMENT WILL
INHIBIT TSRA DVLPMNT AND IT WILL TAKE STRONG FORCING ALONG THE
FRONTAL BDRY FOR ANY CONVECTION TO DVLP. GIVEN THE INSTABILITY...IF
TSRAS DO DVLP...THEY WILL LIKELY GO SVR. FOR NOW WILL CONTINUE
WITH THE 20-30 POPS. TODAYS FCSTD WINDS AND NEAR RECORD HIGHS ARE
STILL EXPECTED FOR THIS AFTERNOON. CURRENT FORECAST LOOKS ON TRACK
WITH NO MAJOR CHANGES AT THIS TIME OTHER THAN TO REMOVE MORNING
WORDING.

&&

.PREV DISCUSSION... (ISSUED 431 AM CDT WED MAY 10 2006)

SHORT-TERM (TODAY THROUGH THURSDAY)...MODELS ARE IN GENERAL
AGREEMENT THAT DRYLINE/TROUGH WILL MOVE EAST INTO THE INLAND
SECTIONS OF THE COASTAL BEND THIS AFTERNOON IN ADVANCE OF THE COLD
FRONT THAT WILL BE ENTERING THE NORTHERN PORTION OF THE FORECAST
AREA LATE THIS AFTERNOON. A STRONG INVERSION JUST ABOVE
85H...EVIDENT ON 00Z CRP SOUNDING...WILL REMAIN OVER THE REGION
THROUGH THIS AFTERNOON. MODELS SHOW 85H TEMPS AROUND 24 DEGREES C
HOLDING OVER THE COASTAL BEND THROUGH MOST OF THE AFTERNOON. THE
CAP WILL ALLOW AIRMASS OVER THE COASTAL BEND TO BECOME STRONGLY
UNSTABLE WITH CAPE VALUES LIKELY IN THE RANGE FROM 3500 TO 4500
J/KG. SURFACE TO 85H CONVERGENCE WILL LIKELY INCREASE BY LATE THIS
AFTERNOON OVER THE INTERIOR SECTIONS OF THE COASTAL BEND AND
CONTINUE INTO THE EARLY EVENING HOURS AS THE COLD FRONT DIVES
SOUTHWARD THROUGH THE AREA. ISOLATED TO SCATTERED STORMS ARE
EXPECTED TO DEVELOP AFTER 21Z. WITH A VERY UNSTABLE AIRMASS IN
PLACE...STORMS WILL RAPIDLY BECOME SEVERE WITH LARGE HAIL AND
DAMAGING WINDS POSSIBLE. THREAT FOR SEVERE WEATHER APPEARS TO BE
FROM 21Z UNTIL 03Z. THE COLD FRONT WILL SWEEP THROUGH THE COASTAL
BEND DURING THE EVENING HOURS WITH PRECIP THREAT ENDING FROM NORTH
TO SOUTH. BREEZY TO WINDY CONDITIONS ARE EXPECTED BEHIND THE FRONT
TONIGHT INTO EARLY THURSDAY. MUCH NEEDED REPRIEVE FROM THE HEAT
AND HAZE IN STORE FOR THURSDAY WITH TEMPERATURES BACK AROUND
NORMAL FOR THIS TIME OF YEAR.

MARINE...MODERATE ONSHORE FLOW WILL CONTINUE THROUGH THE
EARLY AFTERNOON HOURS BEFORE WEAKENING AS THE TROUGH/DRYLINE
MOVES EAST INTO THE COASTAL BEND AND THE COLD FRONT MOVES
DOWN FROM SOUTH-CENTRAL TEXAS. EXPECT STORMS THAT DEVELOP
NEAR THE DRYLINE/FRONT INTERSECTION WILL MOVE SOUTHEAST INTO
THE GULF WATERS THIS EVENING BEFORE THE STRONG COLD FRONT
BLASTS THROUGH OVERNIGHT. WILL ISSUE A MARINE WEATHER
STATEMENT TO MENTION ISOLATED STRONG TO SEVERE THUNDERSTORMS
THIS EVENING THEN STRONG WINDSHIFT WITH THE COLD FRONT WITH
WIND GUSTS UP TO GALE FORCE BEHIND THE FRONT OVERNIGHT. WINDS
WILL GRADUALLY FALL OFF BY THE AFTERNOON ON THURSDAY.

AVIATION...MVFR CONDITIONS WILL BE PREVALENT ACROSS MOST
OF SOUTH TEXAS THROUGH THE MID MORNING HOURS EXCEPT FOR THE
EXTREME WESTERN SITES AT LRD AND COT WHERE VFR CONDS WILL
EXIST. CEILINGS FROM 1000-1500 FT AND 3-5SM VSBY IN BR/HZ
WILL CONTINUE OVER THE COASTAL BEND THIS MORNING. ISOLATED
TO POSSIBLY SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL
BE EAST OF A LINE FROM ALICE TO BEEVILLE AHEAD OF THE
DRYLINE AND ADVANCING COLD FRONT AFTER 21Z AND CONTINUING
UNTIL AROUND 03Z OVER THE SOUTHERN PORTIONS OF THE COASTAL
BEND. LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE WITH THE
SEVERE STORMS. COLD FRONT WILL SURGE THROUGH SOUTH TEXAS
DURING THE LATE EVENING HOURS WITH WINDS SHIFTING TO THE
NORTHEAST AND INCREASING TO 20 TO 25 KNOTS. VFR CONDS WILL
CONTINUE OVERNIGHT INTO THURSDAY WITH DRIER AIR/CLEARING
SKIES INVADING FROM THE NORTH.

LONG-TERM...(THURSDAY NIGHT THROUGH TUESDAY)...COOLER/DRYER
AIRMASS BEHIND THE FRONT WILL SETTLE INTO SOUTH TEXAS THURSDAY
NIGHT. WINDS WILL ALSO BE LIGHT AND VARIABLE AS HIGH PRESSURE
MOVES INTO THE WESTERN GULF. THIS WILL PROVIDE FOR AN IDEAL
RADIATIONAL COOLING ENVIRONMENT AND ALLOW FOR OVERNIGHT LOWS
THURSDAY TO DROP TO THE MID 50S ALONG THE NORTHERN TIER OF THE
CWFA AND THE LOW 60S ELSEWHERE...WITH LAREDO AS THE EXCEPTION WITH
LOWS IN THE MID/UPR 60S. LOW-LEVEL MOISTURE WILL GRADUALLY RETURN
TO THE COASTAL BEND FRIDAY NIGHT INTO SATURDAY AS THE SFC HIGH
MOVES INTO THE EASTERN GULFMEX. TEMPS WILL GRADUALLY BE ON THE
INCREASE THROUGH THE WEEKEND. THINGS BECOME INTERESTING SUNDAY.
THE LATEST GFS RUN PROGS A COLD FRONT TO MOVE THROUGH SOUTH TEXAS
MIDDAY SUNDAY WHEREAS THE PREVIOUS RUN OF SAID MODEL WAS
APPROXIMATELY 30HRS SLOWER WITH THE FROPA. THE ECMWF AND CANADIAN
PUSH THE FRONT THROUGH SOMETIME DURING EARLY MONDAY MORNING. WILL
SPLIT THE DIFFERENCE BETWEEN THE TWO GFS RUNS AND GIVE MORE
CREEDENCE TO THE ECM/CANADIAN SOLNS AND INDICATE THE FROPA EARLY
MONDAY MORNING. THE MOISTURE IS RATHER LIMITED THROUGHOUT THE
PERIOD BUT CANNOT TOTALLY RULE OUT ANY CHANCE OF PRECIP ALONG THE
FRONT. WILL INDICATE SLIGHT CHANCE POPS FOR THE NORTHERN TIER
COUNTIES OVERNIGHT SUNDAY AND INTO MONDAY AS BOUNDARY MAY STALL
NORTH OF THE AREA. TEMPS BEHIND THE FRONT...SHOULD IT PASS THROUGH
SOUTH TEXAS...SHOULD COOL TO A FEW DEGREES BELOW CLIMO VALUES FOR
OVERNIGHT LOWS AND NEAR CLIMO FOR DAYTIME HIGHS THROUGH MIDWEEK.

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.

&&

TE/81...SHORT-TERM
MW/98...LONG-TERM
Hazardous weather outlook, May 10, 4:48 AM CST, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
548 AM CDT WED MAY 10 2006

GMZ230-235-250-255-270-275-TXZ229>234-239>247-111100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
548 AM CDT WED MAY 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE COASTAL
BEND LATE THIS AFTERNOON AND EARLY THIS EVENING...GENERALLY TO
THE EAST OF HIGHWAY 281 FROM THREE RIVERS TO PREMONT. A DRYLINE
WILL MOVE INTO THE COASTAL BEND THIS AFTERNOON AND A COLD FRONT
WILL BE MOVING SOUTH OUT OF SOUTH-CENTRAL TEXAS BY LATE THIS
AFTERNOON. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG AND EAST OF THE DRYLINE AND MOVE
TO THE SOUTHEAST LATE THIS AFTERNOON AND EVENING. LARGE HAIL
AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE STORMS.

THE STORMS WILL ADVANCE INTO THE COASTAL WATERS THIS EVENING
BEFORE THE COLD FRONT ARRIVES AROUND MIDNIGHT. STRONG GUSTY
WINDS WILL BE POSSIBLE WITH THE STORMS OVER THE COASTAL WATERS
WITH THE WINDS SHIFTING TO THE NORTHEAST AT 25 TO 30 KNOTS
OVER THE GULF WATERS AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON AND EVENING
FOR THE COASTAL BEND.

TMT/TM

The radar

The Corpus Christi radar (KCRP), 74 km away, was scanning. The volume nearest the first event began at 21:31 UTC.

Open the radar archive at this moment

Event by event

20 hail, 13 heat, 2 thunderstorm wind, 1 tornado, 1 dust storm, 1 flash flood. Local standard time, as filed.

Heat, Bee

When
May 10, 12:00 PM CST to 5:00 PM CST
Where
Bee forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
28.417, -97.741 (the zone’s center; the record gives no point)

Heat, Duval

When
May 10, 12:00 PM CST to 5:00 PM CST
Where
Duval forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
27.681, -98.509 (the zone’s center; the record gives no point)

Heat, Goliad

When
May 10, 12:00 PM CST to 5:00 PM CST
Where
Goliad forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
28.657, -97.426 (the zone’s center; the record gives no point)

Heat, Jim Wells

When
May 10, 12:00 PM CST to 5:00 PM CST
Where
Jim Wells forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
27.731, -98.090 (the zone’s center; the record gives no point)

Heat, Kleberg

When
May 10, 12:00 PM CST to 5:00 PM CST
Where
Kleberg forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
27.427, -97.668 (the zone’s center; the record gives no point)

Heat, La Salle

When
May 10, 12:00 PM CST to 5:00 PM CST
Where
La Salle forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
28.345, -99.100 (the zone’s center; the record gives no point)

Very hot and humid conditions developed across much of South Texas during the afternoon of May 10th, ahead of a slow moving cold front. High temperatures in many locations away from the immediate coast ranged from 100 to 112 degrees. Heat indices reached a staggering 115 to 125 degrees in some locations. The high temperature at the Corpus Christi International Airport reached 103 degrees, shattering the old record for this date. The temperature at the Victoria Regional Airport climbed to 97 degrees, also setting a record for this date.

Heat, Live Oak

When
May 10, 12:00 PM CST to 5:00 PM CST
Where
Live Oak forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
28.351, -98.125 (the zone’s center; the record gives no point)

Heat, McMullen

When
May 10, 12:00 PM CST to 5:00 PM CST
Where
McMullen forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
28.353, -98.568 (the zone’s center; the record gives no point)

Heat, Nueces

When
May 10, 12:00 PM CST to 5:00 PM CST
Where
Nueces forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
27.735, -97.516 (the zone’s center; the record gives no point)

Heat, Refugio

When
May 10, 12:00 PM CST to 5:00 PM CST
Where
Refugio forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
28.322, -97.159 (the zone’s center; the record gives no point)

Heat, San Patricio

When
May 10, 12:00 PM CST to 5:00 PM CST
Where
San Patricio forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
28.009, -97.518 (the zone’s center; the record gives no point)

Heat, Victoria

When
May 10, 12:00 PM CST to 5:00 PM CST
Where
Victoria forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
28.796, -96.971 (the zone’s center; the record gives no point)

Heat, Webb

When
May 10, 12:00 PM CST to 5:00 PM CST
Where
Webb forecast zone
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
27.761, -99.332 (the zone’s center; the record gives no point)

Hail, Nueces

When
May 10, 3:30 PM CST to 3:40 PM CST
Where
Nueces County, Bishop
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
27.583, -97.800

Hail, Nueces

When
May 10, 3:35 PM CST
Where
Nueces County, Petronila
Measured
2.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
27.667, -97.633

Baseball-sized hail reported at corner of FM 665 and CR 67. Windshield on car was broken.

Tornado, Victoria

When
May 10, 3:35 PM CST to 3:38 PM CST
Where
Victoria County, 14 mi ESE of Victoria
Rating
F0
Path length
0.5 mi
Path width
75 yd
Reported by
NEWSPAPER
Coordinates
28.717, -96.767

Tornado observed by newspaper reporter between Guadalupe and Wood Hi, over open rural country.

Hail, Jim Wells

When
May 10, 3:45 PM CST
Where
Jim Wells County, Ben Bolt
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
27.650, -98.083

Hail, Kleberg

When
May 10, 3:46 PM CST
Where
Kleberg County, Kingsville
Measured
0.88 in hail
Reported by
EMERGENCY MANAGER
Coordinates
27.517, -97.867

Hail, Victoria

When
May 10, 3:50 PM CST
Where
Victoria County, Victoria
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
28.800, -96.983

Reported at Hanselman and U.S. 59.

Hail, Kleberg

When
May 10, 3:54 PM CST to 4:05 PM CST
Where
Kleberg County, Kingsville
Measured
1.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
27.517, -97.867

Hail, Kleberg

When
May 10, 3:54 PM CST
Where
Kleberg County, 3 mi SSE of Kingsville
Measured
2.5 in hail
Property damage
$5,000
Reported by
NEWSPAPER
Coordinates
27.483, -97.850

Tennis ball-sized hail damaged all mobile home in the Country Estates Mobile Ranch on F.M. 1717. Over 100 windows were broken by the hail.

Hail, Kleberg

When
May 10, 4:15 PM CST to 4:20 PM CST
Where
Kleberg County, Ricardo
Measured
1.25 in hail
Reported by
AMATEUR RADIO
Coordinates
27.417, -97.850

Dust Storm, Duval

When
May 10, 4:29 PM CST
Where
Duval forecast zone
Reported by
LAW ENFORCEMENT
Coordinates
27.681, -98.509 (the zone’s center; the record gives no point)

Strong winds from nearby thunderstorms lifted dust and dirt of the ground in Freer, reducing visbilities to two car lengths on U.S. 59.

Hail, Jim Wells

When
May 10, 4:30 PM CST
Where
Jim Wells County, 1 mi S of Premont
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
27.350, -98.133

Hail, Nueces

When
May 10, 4:35 PM CST to 4:40 PM CST
Where
Nueces County, 4 mi N of Robstown
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
27.833, -97.667

Penny to quarter sized hail reported in Callalan near FM 624 and FM 1889, as well as near the intersection of I-37 and U.S. 77.

Hail, Victoria

When
May 10, 4:36 PM CST
Where
Victoria County, 4 mi NNE of Bloomington
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
28.700, -96.850

Thunderstorm Wind, San Patricio

When
May 10, 4:44 PM CST
Where
San Patricio County, Odem
Measured
55 kt (63 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
27.950, -97.583

Several power poles and large trees downed by thunderstorm winds.

Hail, Kleberg

When
May 10, 4:45 PM CST
Where
Kleberg County, Ricardo
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
27.417, -97.850

Reported near FM 772.

Hail, Refugio

When
May 10, 4:55 PM CST to 5:00 PM CST
Where
Refugio County, Refugio
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
28.300, -97.283

Hail, San Patricio

When
May 10, 4:55 PM CST
Where
San Patricio County, Sinton
Measured
2.75 in hail
Reported by
BROADCAST MEDIA
Coordinates
28.033, -97.517

Hail, San Patricio

When
May 10, 5:05 PM CST
Where
San Patricio County, 1 mi N of Odem
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
27.967, -97.583

Hail, Nueces

When
May 10, 5:22 PM CST
Where
Nueces County, 4 mi N of Robstown
Measured
1.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
27.833, -97.667

Reported in Woodriver subdivision in Calallen.

Hail, Kleberg

When
May 10, 5:30 PM CST
Where
Kleberg County, Ricardo
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
27.417, -97.850

Hail, San Patricio

When
May 10, 5:30 PM CST
Where
San Patricio County, San Patricio
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
27.950, -97.767

Thunderstorm Wind, Kleberg

When
May 10, 6:10 PM CST
Where
Kleberg County, Riviera
Measured
55 kt (63 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
27.300, -97.817

Several trees and power poles blown down near Sea Wind RV Park, on CR 1717.

Hail, Refugio

When
May 10, 6:30 PM CST
Where
Refugio County, Bayside
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
28.100, -97.217

Hail, Kleberg

When
May 10, 6:45 PM CST
Where
Kleberg County, Ricardo
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
27.417, -97.850

Reported near CR 1090 and CR 2160.

Flash Flood, Kleberg

When
May 10, 7:45 PM CST to 8:45 PM CST
Where
Kleberg County, 3 mi ENE of Riviera
Reported by
LAW ENFORCEMENT
Coordinates
27.427, -97.668 (the zone’s center; the record gives no point)

CR 771 impassable with water over the road, between Riviera and Riviera Beach.

What these are

Heat
Heat below excessive heat criteria that still caused deaths, injuries or significant impacts.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Dust Storm
Blowing dust that reduced visibility to a quarter mile or less.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2006Every state in 2006This day in weather historyThe tornado archive for Texas, 2006Warnings in Texas, May 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5512716, 5512717, 5512718, 5512719, 5512720, 5512721, 5512722, 5512723, 5512724, 5512725, 5512726, 5512727, 5512728, 5512629, 5512628, 5512630, 5512631, 5512632, 5512633, 5512634, 5512729, 5512635, 5512639, 5512715, 5512636, 5512637, 5512638, 5512640, 5512641, 5512642, 5512643, 5512644, 5512645, 5512646, 5512711, 5512712, 5512713, 5512714.